Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 14, NWS Albuquerque, NM

May 4, 2007

NWS Albuquerque, NM issued this wind advisory at May 4, 2007, 9:48 PM MDT. It took effect at May 5, 2007, 8:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 4, 2007, 9:48 PM MDT (03:48 UTC)
In effect from
May 5, 2007, 8:00 AM MDT
Expired
May 5, 2007, 6:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 050348
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
948 PM MDT FRI MAY 4 2007

NMZ005>007-010>013-018>021-051100-
/O.EXP.KABQ.WI.Y.0013.000000T0000Z-070505T0400Z/
/O.NEW.KABQ.WI.Y.0014.070505T1400Z-070506T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
948 PM MDT FRI MAY 4 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MDT SATURDAY...
...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MDT SATURDAY. THE
WIND ADVISORY FOR THIS EVENING WILL EXPIRE AT 10 PM MDT.

SOUTHWEST WINDS WILL DIMINISH INTO THE 15 TO 30 MPH RANGE TONIGHT
WITH GUSTS UP TO 40 MPH POSSIBLE. THUS...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE THIS EVENING. HOWEVER...EXPECT WEST TO SOUTHWEST
WINDS TO INCREASE ONCE AGAIN BY THE MID-MORNING HOURS ON SATURDAY.
SPEEDS OF 25 TO 40 MPH WITH GUSTS APPROACHING 55 MPH ARE EXPECTED
THROUGH SATURDAY AFTERNOON. LOCATIONS THAT WILL BE IMPACTED BY THE
STRONG WINDS INCLUDE INTERSTATE 25 FROM RATON TO LAS VEGAS AND THE
INTERSTATE 40 CORRIDOR FROM TIJERAS TO TUCUMCARI. AREAS OF BLOWING
DUST OR SAND ARE POSSIBLE...REDUCING VISIBILITIES. WINDS WILL DROP
OFF QUICKLY PRIOR TO SUNSET ACROSS EASTERN NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ016-017-026-051100-
/O.EXT.KABQ.WI.Y.0013.000000T0000Z-070506T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
948 PM MDT FRI MAY 4 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT SATURDAY. 

EXPECT SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH TO
PERSIST THROUGHOUT THE OVERNIGHT HOURS. EXPECT THESE STRONG WINDS
TO CONTINUE INTO SATURDAY AFTERNOON...EVENTUALLY SHIFTING TO THE
WEST. HIGHWAYS 70 AND 380 WILL BE IMPACTED BY THESE STRONG WINDS.
AREAS OF BLOWING DUST ARE POSSIBLE...REDUCING VISIBILITIES. WINDS
WILL DROP OFF QUICKLY PRIOR TO SUNSET ACROSS THE REGION.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. BEWARE OF CROSS WINDS ON NORTHWEST TO SOUTHEAST
ORIENTED ROADWAYS.

$$

DPORTER
3 follow-up statements
000 
WWUS75 KABQ 051004
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 AM MDT SAT MAY 5 2007

NMZ016-017-026-051800-
/O.CON.KABQ.WI.Y.0013.000000T0000Z-070506T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
404 AM MDT SAT MAY 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON
FOR LINCOLN COUNTY AND THE GUADALUPE MOUNTAINS OF CHAVES COUNTY.

EXPECT SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH
TO PERSIST THROUGH THIS MORNING AND MUCH OF THIS AFTERNOON. HIGHWAYS
70 AND 380 WILL BE IMPACTED BY THESE STRONG WINDS. AREAS OF BLOWING
DUST ARE POSSIBLE...REDUCING VISIBILITIES. WINDS WILL DROP OFF
QUICKLY PRIOR TO SUNSET ACROSS THE REGION.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. BEWARE OF CROSS WINDS ON NORTHWEST TO SOUTHEAST
ORIENTED ROADWAYS.

$$

NMZ005>007-010>013-018>021-051800-
/O.CON.KABQ.WI.Y.0014.070505T1400Z-070506T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
404 AM MDT SAT MAY 5 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MDT THIS AFTERNOON FOR THE SANDIA AND MANZANO MOUNTAINS AND
ADJACENT HIGH PLAINS...NORTHEAST HIGHLANDS AND EASTERN PLAINS.

EXPECT SOUTHWEST TO WEST WINDS TO INCREASE BY THE MID MORNING
HOURS. SPEEDS OF 25 TO 40 MPH WITH GUSTS APPROACHING 55 MPH ARE
EXPECTED THROUGH THIS AFTERNOON. LOCATIONS THAT WILL BE IMPACTED BY THE
STRONG WINDS INCLUDE INTERSTATE 25 FROM RATON TO LAS VEGAS AND THE
INTERSTATE 40 CORRIDOR FROM TIJERAS TO TUCUMCARI. AREAS OF BLOWING
DUST OR SAND ARE POSSIBLE...REDUCING VISIBILITIES. WINDS WILL DROP
OFF QUICKLY PRIOR TO SUNSET ACROSS EASTERN NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 051649
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1049 AM MDT SAT MAY 5 2007

NMZ016-017-026-060000-
/O.CON.KABQ.WI.Y.0013.000000T0000Z-070506T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
1049 AM MDT SAT MAY 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

EXPECT SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO
55 MPH TO PERSIST THROUGH THIS AFTERNOON. HIGHWAYS 70 AND 380
WILL BE IMPACTED BY THESE STRONG WINDS. AREAS OF BLOWING DUST ARE
POSSIBLE...REDUCING VISIBILITIES. WINDS WILL DROP OFF QUICKLY
PRIOR TO SUNSET ACROSS THE REGION.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. BEWARE OF CROSS WINDS ON NORTHWEST TO SOUTHEAST
ORIENTED ROADWAYS.

$$

NMZ005>007-010>013-018>021-060000-
/O.CON.KABQ.WI.Y.0014.000000T0000Z-070506T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1049 AM MDT SAT MAY 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

EXPECT SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO
55 MPH TO PERSIST THROUGH THIS AFTERNOON. LOCATIONS THAT WILL BE
IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 25 FROM RATON TO
LAS VEGAS AND THE INTERSTATE 40 CORRIDOR FROM TIJERAS TO
TUCUMCARI. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE...REDUCING
VISIBILITIES. WINDS WILL DROP OFF QUICKLY PRIOR TO SUNSET ACROSS
EASTERN NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

16
000 
WWUS75 KABQ 052349
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT SAT MAY 5 2007

NMZ016-017-026-060100-
/O.EXP.KABQ.WI.Y.0013.000000T0000Z-070506T0000Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
549 PM MDT SAT MAY 5 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

WINDS WILL CONTINUE TO DECREASE THROUGHOUT THE EARLY EVENING 
HOURS ACROSS THE REGION. WINDS OF 15 TO 30 MPH WITH GUSTS UP 
TO 40 MPH ARE STILL POSSIBLE PRIOR TO SUNSET. PERSONS DRIVING
THROUGH THE REGION SHOULD REMAIN ALERT FOR STRONG CROSS WINDS 
AS WELL AS SUDDEN AND ABRUPT GUSTS FOR THE NEXT TWO HOURS.

$$

NMZ005>007-010>013-018>021-060100-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-070506T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
549 PM MDT SAT MAY 5 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

WINDS WILL CONTINUE TO DECREASE THROUGHOUT THE EARLY EVENING 
HOURS ACROSS THE REGION. WINDS OF 15 TO 30 MPH WITH GUSTS UP 
TO 40 MPH ARE STILL POSSIBLE PRIOR TO SUNSET. PERSONS DRIVING
THROUGH THE REGION SHOULD REMAIN ALERT FOR STRONG CROSS WINDS 
AS WELL AS SUDDEN AND ABRUPT GUSTS FOR THE NEXT TWO HOURS.

$$

DPORTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 4, 9:24 PM MDT, 24 minutes earlier.

Area forecast discussion, May 4, 9:24 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
924 PM MDT FRI MAY 4 2007

.UPDATE...
LATEST RUC80 ANALYSIS INDICATING A 55KT 700MB SPEED MAX TRACKING
ACROSS EAST CENTRAL ARIZONA AND PROGGED TO RELOCATE OVER THE SOUTH
CENTRAL PARTS OF NM BY 09Z-12Z. SOME OF THIS MOMENTUM COULD REACH
THE GROUND TONIGHT...WHICH IS ALREADY EVIDENT PER REGIONAL METARS
ACROSS ERN AZ WHERE SPEEDS ARE NEAR ADVISORY CRITERIA. LATEST 700MB
WINDS ARE HIGHER THAN 00Z NAM INITIALIZATION...THUS WILL ANTICIPATE
FASTER SPEEDS THAN THE MET IS ADVERTISING FOR TONIGHT. HAVE DECIDED
TO EXTEND THE WIND ADVISORY FOR THE SACRAMENTO MOUNTAINS AS WELL AS
ITS ADJACENT HIGH PLAINS THROUGH 00Z SUN. IN ADDITION...WILL POST A
WIND ADVISORY FOR THE REMAINDER OF THE ZONES ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN FROM 14Z SAT THROUGH 00Z SUN...WHERE MIXING
WILL COMBINE WITH UPPER LEVEL JET DYNAMICS AS WELL AS AN INCREASING
SFC PRESSURE GRADIENT. IT APPEARS WINDS WILL DROP OFF DRAMATICALLY
DURING THE EARLY EVENING HOURS. UPDATED NPW WILL BE SHIPPED BEFORE
04Z WITH ZFP COMING THEREAFTER. DPORTER

&&

.PREV UPDATE...742 PM MDT FRI MAY 4 2007...
WILL ALLOW WIND ADVISORY TO EXPIRE ACROSS THE WRN PORTIONS OF THE
FORECAST AREA...EVEN THOUGH A FEW LOCALES MAY EXPERIENCE WINDS OF
27KTS OR GREATER THROUGH THE LATE EVENING HOURS. WILL HANDLE THIS
SITUATION WITH SHORT TERM FORECASTS. IN THE MEANTIME...WILL ALLOW
ADVISORY TO PERSIST UNTIL 04Z ALONG/EAST OF THE CENTRAL MTN CHAIN.
WILL DECIDE WHETHER TO EXTEND THESE ADVISORIES INTO THE OVERNIGHT
HOURS THRU SATURDAY AFTERNOON AFTER THE 00Z MODELS ARRIVE. ATTM...
THINKING AN EXTENSION IN TIME IS PROBABLE FOR LOCATIONS BORDERING
EAST SLOPE ZONES. WILL UPDATE AFD WITH DECISION NO LATER THAN 930
PM. DPORTER

&&

.PREV DISCUSSION...259 PM MDT FRI MAY 4 2007...
WINDS TO PERSIST INTO THIS EVENING AT LOWER ELEVATIONS AND THROUGH
TONIGHT ON HIGHER MOUNTAIN PEAKS AS THE CORE OF A POLAR JET MAX
CROSSES OVERHEAD. THE JET WILL LINGER OVER THE EAST ON SATURDAY...
AND ANOTHER WIND ADVISORY MAY BE ISSUED BY LATER SHIFTS SATURDAY
MORNING THROUGH AFTERNOON ALONG AND EAST OF THE SOUTH CENTRAL
MOUNTAINS. WINDS WILL DIMINISH SIGNIFICANTLY SATURDAY NIGHT AND
SUNDAY AS A COLD FRONT FINISHES PUSHING FROM EAST TO WEST ACROSS THE
AREA. MEANWHILE...PRECIPITATION CHANCES WILL INCREASE.

THE DEEP UPPER LEVEL LOW PRESSURE TROUGH DRIVING THE JET STREAM
ACROSS THE AREA WILL STRENGTHEN OVER THE FOUR CORNERS REGION
SATURDAY. SHORTWAVES WILL ROTATE THROUGH THIS TROUGH AND ACROSS
NEW MEXICO TONIGHT THROUGH WEDNESDAY BEFORE IT COMPLETELY EXITS
THE AREA. MODELS DEPICT TWO MAIN LOBES TO PRODUCE THE MOST
SIGNIFICANT FORCING FOR PRECIPITATION. THE FIRST LOBE WILL
MAXIMIZE THE CHANCE FOR SHOWERS AND THUNDERSTORMS FROM WEST
CENTRAL TO NORTH CENTRAL AREAS SATURDAY...AND ACROSS NORTH CENTRAL
AND NORTHEAST AREAS SUNDAY AS IT EJECTS TO THE NORTHEAST. THE
SECOND LOBE WILL DRAW AMPLE LOW LEVEL MOISTURE INTO THE SOUTHEAST
AND SOUTH CENTRAL AREAS AS IT APPROACHES SUNDAY NIGHT AND SPUR
SCATTERED SHOWERS AND THUNDERSTORMS AS IT CROSSES THOSE AREAS ON
SUNDAY. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO DEVELOP
FROM THE SOUTH CENTRAL MOUNTAINS TO THE SOUTHEAST PLAINS SUNDAY
AFTERNOON AND EVENING AS ANOTHER JET FINGER CROSSES THE SOUTHEAST.
PRECIPITATION CHANCES ARE EXPECTED TO DECREASE FROM WEST TO EAST
TUESDAY...WITH VERY SLIGHT CHANCES LINGERING IN THE EAST ON
WEDNESDAY...AS THE UPPER LEVEL TROUGH FINALLY EXITS.

AFTER A COOL WEEKEND FOR MUCH OF THE FORECAST AREA...AND A COOL
START TO THE NEW WORK WEEK...LOWER ELEVATION TEMPERATURES WILL
REBOUND INTO THE 80S DURING MID WEEK.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM MDT SATURDAY FOR THE FOLLOWING ZONES...
NMZ016-017-026.

WIND ADVISORY FROM 8 AM TO 6 PM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ005>007-010>013-018>021.

&&

46
Hazardous weather outlook, May 4, 6:00 AM MDT, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI MAY 4 2007

NMZ001>021-026-051200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT FROM LATE THIS MORNING THROUGH
THIS EVENING FOR MUCH OF THE AREA FROM INTERSTATE 40 SOUTHWARD...AS
WELL AS THE NORTHEAST QUARTER OF THE STATE.  SOUTHWEST WINDS
SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...

SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 50
MPH ARE POSSIBLE AGAIN SATURDAY MAINLY ALONG AND EAST OF THE
INTERSTATE 25 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

99

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.